Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046

Visit the AMS Bookstore for individual volume purchases.

Powered by MathJax

Generalized Frobenius partitions

About this Title

George E. Andrews

Publication: Memoirs of the American Mathematical Society
Publication Year 1984: Volume 49, Number 301
ISBNs: 978-0-8218-2302-6 (print); 978-1-4704-0711-7 (online)
MathSciNet review: 743546
MSC (1991): Primary 11P80; Secondary 05A17

View full volume PDF

View other years and numbers:

Table of Contents


  • 1. Introduction
  • 2. Frobenius’s idea
  • 3. The Jacobi triple product identity and the general principle
  • 4. Definitions and simple examples
  • 5. Generating functions
  • 6. Finite generating functions
  • 7. Hecke modular forms
  • 8. $q$-series
  • 9. Kloosterman quadratic forms
  • 10. Congruences
  • 11. The Dyson rank for $F$-partitions
  • 12. Partition identities
  • 13. Asymptotics
  • 14. F. Franklin’s method
  • 15. Conclusion and open problems
  • 16. Tables

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia